# SDR DL757021328

- Difficulty date: November 14, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 45,253 hours, 22,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N851212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR, THE OUTER CAP OF THE C1 DOOR OPENING LOWER SILL BEAM WAS FOUND CORRODED.  TO FACILITATE REMOVAL, THE OUTER CHORD OF  THE FS 620 OPENING FRAME WAS CUT AT STR 25R AND THE LOWER SECTION REMOVED.  A NEW SILL CHORD WAS INSTALLED AND THE FRAME CHORD SPLICED BACK IN WITH REPAIR ANGLES.  THE WORK WAS ACCOMPLISHED PER ER/A 384082-14, REV A.
